i have a gas problem which generally means that i will wake up to a severe headache vomiting and dizziness. i visited a renowened gastroentologist. he has prescribed me a medice called Relidep H plus. whenever i would miss the medicine the next day would be horrible. recently i found out that this medicine is an anti depressant. i am in a fix now. i have gained a lot of weight recently. please help me. am i addicted to it. i am not in depression to have this medicine.
You should call the doctor who prescribed this stuff to you and make sure you actually got the correct medicine from the pharmacy. Remicaid, for example, is used to counteract inflammation of the bowel and many other parts of the body. That's just an example, in that could be the gastro doc prescribed you one thing, but the pharmacy misread his handwriting or something. So, call the doc who you went to see, and ask him about the drug he prescribed.
It does sound like you may be constipated, that would create gas and make you throw up, which were part of your original symptoms. Go to the drugstore and buy a laxative medicine, like Senokot is a mild, natural means of getting the bowels to move. Also, drink lots of extra water, eat enough fiber foods, continue to exercise even tho you feel awful, like taking a short walk, and eat yogurt. Once your digestion gets back on track, hopefully your symptoms will stop.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.